# SDR 2004FA0000884

- Difficulty date: November 22, 2004
- Submitted: November 22, 2004
- Operation: General aviation
- Aircraft: N23M
- Make and model: Gulstm GV
- Aircraft serial: 579
- Aircraft time: 2,281 hours, 1,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion Pin
- Part number: 1159SCL56613
- Condition: Corroded
- Location: Mlg
- Part time: 2,281 hours, 1,288 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE FOR THE SCHEDULED 5 YEAR LANDING GEAR CORROSION INSPECTION, FOUND AFT TRUNNION PINS AND THRU BOLT NAS1962C56 SEVERELY CORRODED.  PARTS REPLACED WITH NEW.
